# SDR DALA2017012500622

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER IS BENT AND CRACKED ON UPPER CORNER OF RUDDER TAB. RUDDER CONTROL TAB WAS REPAIRED IN ACCORDING CAR 2000-8149-02 JOB 000-0006 AND SRM 55-41-01 REPAIR 1 AND RUDDER CONTROL TAB BALANCE WAS ACCOMPLISHED.
